| Model Number |
ETLW1628C124E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/05/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant ii bifurcate stent graft system was implanted in the endovascular treatment of a 83mm abdominal aortic aneurysm.It was reported on the date of the ct, it was found the iliac limb etlw1628c124e had lost seal and a ib endoleak had occurred.Intervention was performed and an aui stent graft was implanted.This resolved the ib endoleak.As per the physician the cause of the event was anatomy and disease progression.No additional clinical sequelae were provided and the patient is fine.